Kazan Federal University Digital Repository

Finite element approximation and iterative method solution of elliptic control problem with constraints to gradient of state

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Lapin Alexander Vasilevich
dc.contributor.author Dautov Rafail Zamilovich
dc.date.accessioned 2016-02-17T06:15:36Z
dc.date.available 2016-02-17T06:15:36Z
dc.date.issued 2015
dc.identifier.citation Dautov R., Lapin A. Finite element approximation and iterative method solution of elliptic control problem with constraints to gradient of state // Lobachevskii Journal of Mathematics - 2015 - V.36, No.1 - P.65-75.
dc.identifier.issn
dc.identifier.uri http://dspace.kpfu.ru/xmlui/handle/net/34198
dc.description.abstract An optimal control problem with distributed control in the right-hand side of Poisson equation is considered. Pointwise constraints on the gradient of state and control are imposed in this problem. The convergence of nite element approxima-tion for this problem is proved. Discrete saddle point problem is constructed and preconditioned Uzawa-type iterative algorithm for its solution is investigated.
dc.language.iso en
dc.relation.ispartofseries Lobachevskii Journal of Mathematics
dc.rights открытый доступ
dc.subject optimal control
dc.subject nite element method
dc.subject iterative method
dc.subject constrained saddle point problem
dc.subject.other Математика
dc.title Finite element approximation and iterative method solution of elliptic control problem with constraints to gradient of state
dc.type Article
dc.contributor.org Институт вычислительной математики и информационных технологий
dc.description.pages
dc.relation.ispartofseries-issue 1
dc.relation.ispartofseries-volume 36
dc.pub-id 125800


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account